# SDR USAABB09015

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE L4 DOOR WAS EXTREMELY HARD TO OPEN.  MAINTENANCE CLEANED AND LUBRICATED THE L4 DOOR HINGES.  OPERATIONALLY CHECKS OK.
